MAUDE Adverse Event Report: AESCULAP AG COLUMBUS CR DD GLID.SURFACE T3/3+ 10MM; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS CR DD GLID.SURFACE T3/3+ 10MM; KNEE ENDOPROSTHETICS
Model Number NN230
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a columbus cr dd glid.Surface t3/3+ 10mm (part # nn230) was implanted in a right knee on (b)(6) 2024.According to the complainant the patient had an infection and required a revision procedure.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLUMBUS CR DD GLID.SURFACE T3/3+ 10MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20673604
Report Number2916714-2024-00180
Device Sequence Number8370638
Product Code JWH
UDI-Device Identifier04038653358939
UDI-Public(01)04038653358939(17)280123(10)52815670
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNN230
Device Catalogue NumberNN230
Device Lot Number52815670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/18/2024
Device Age21 MO
Event Location Hospital
Date Report to Manufacturer10/18/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Date Report Sent to FDA11/13/2024